MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL EXPRSEW III AC+ RTN PLATE 5PK; SUTURE/NEEDLE PASSER, SINGLE-USE

MEDOS INTERNATIONAL SàRL EXPRSEW III AC+ RTN PLATE 5PK; SUTURE/NEEDLE PASSER, SINGLE-USE
Model Number 288234
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (52999), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by sales rep via complaint submission tool that during a rotator cuff repair, while using an expressew iii autocapture + retention plate/loading tool-5 pack, the retention plate would not load into device.No surgical delay or patient consequences reported.Additional information provided by the affiliate reported the procedure was successfully completed by opening a new retention plate.It was also reported there was a minor surgical delay of one minute which caused by retrieving a new device to use.The affiliate reported there were no known patient consequences.

Brand Name
EXPRSEW III AC+ RTN PLATE 5PK
Common Device Name
SUTURE/NEEDLE PASSER, SINGLE-USE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10185155
Report Number1221934-2020-01604
Device Sequence Number3234000
Product Code LXH
UDI-Device Identifier10886705027118
UDI-Public10886705027118
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number288234
Device Catalogue Number288234
Device Lot Number52999
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2020
Initial Report FDA Received Date06/23/2020
Patient Sequence Number1